# SDR AWXA200600017

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,255 hours, 7,779 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2712
- Condition: Inoperative
- Location: L/H Mid Cabin
- Part time: 20,255 hours, 7,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION DISCOVERED THE LT OVERWING EMERGENCY POWER SUPPLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT CABIN EPSU AND BATTERY IAW AMERICA WEST AIRLINES TASK CARD R1C333034.  OPERATIONAL CHECKS WERE GOOD.  VENDOR COULD NOT CONFIRM FAILURE. THE UNIT WAS CLEANED AND SIL 3214-33-05/02 PERFORMED, SELF ADHESIVE STRIPS. INSPECTED AND TESTED IAW CMM 33-51-12 REV.3.
